MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-1110-C
Medical Device Problem Codes Charging Problem (2892); Wireless Communication Problem (3283); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced difficulty charging and communicating with their implantable pulse generator (ipg).Radiographic imaging revealed that the ipg had rotated from its original position, was situated unusually low in the chest, and exhibited excessive mobility.The physician determined that ipg migration was the likely cause of the patients charging and communication issues.Consequently, the patient underwent an ipg revision procedure.The ipg was retained by the medical facility and will not be returned for analysis.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced difficulty charging and communicating with their implantable pulse generator (ipg).Radiographic imaging revealed that the ipg had rotated from its original position, was situated unusually low in the chest, and exhibited excessive mobility.The physician determined that ipg migration was the likely cause of the patient's charging and communication issues.Consequently, the patient underwent an ipg revision procedure.The ipg was retained by the medical facility and will not be returned for analysis.Additional information was received that the patient is doing well postoperatively.

Brand Name
VERCISE?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22556283
Report Number3006630150-2025-05704
Device Sequence Number9566650
Product Code NHL
UDI-Device Identifier08714729820758
UDI-Public(01)08714729820758(17)180919(10)2000016855
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/19/2018
Device Model NumberDB-1110-C
Device Catalogue NumberDB-1110-C
Device Lot Number2000016855
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date08/18/2025
Date Device Manufactured09/19/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale
Patient Weight80 KG